# SDR IPXA2017032115378

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 69,147 hours, 14,230 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: R1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LEVEL 1 CABIN DOOR FWD R ILLUMINATED, DISARM LIGHT DID NOT ILLUMINATE.  THIS BLOCKED ACFT IN ON TOUCHDOWN.
